# SDR CA990310025

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Illuminated
- Location: Te Flap
- Part time: 24,371 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAULT ILLUMINATED THEN WENT OUT, NO APPARENT FAULT.  NO FAULT FOUND.
